# SDR VNAA2018041311101

- Difficulty date: April 13, 2018
- Submitted: April 15, 2018
- Operation: Air carrier
- Aircraft: N552NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15328
- Aircraft time: 8,888 hours, 8,159 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: GG670950097
- Part serial: 01880
- Condition: Malfunctioned
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN THE CABIN. MX VERIFIED RT PACK RUNNING VERY HOT (FIRE DEPT VERIFIED IT WAS 100 DEG HOTTER THAN THE LEFT WHEN THEY CHECKED IN AFT EQUIP BAY) CAUSING SMOKE AND AUTO-SHUTDOWN. DEFERRED CABIN TEMP CONTROL SYSTEM AND RT PACK.  MX REPLACED RH ACM. OPS CHECK GOOD. MEL CLEARED.
